# SDR SWAA001877

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 15,307 hours, 13,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS TRACK BROKEN AT ROW 14.  REMOVED AND REPLACED EEPLS TRACK COVER PER MM.
